Table of Contents
Journal of Mycology
Volume 2013 (2013), Article ID 413874, 11 pages
http://dx.doi.org/10.1155/2013/413874
Research Article

Optimizing Containment and Control of Candida parapsilosis Fungemia among Neonates in the Outbreak Setting Using a Mathematical Modeling Approach

Department of Medicine, F. Edward Hébert School of Medicine, Uniformed Services University of the Health Sciences (USUHS), 4301 Jones Bridge Road, Bethesda, MD 20814, USA

Received 7 January 2013; Accepted 18 February 2013

Academic Editor: Thierry Jouault

Copyright © 2013 Anil A. Panackal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anil A. Panackal, “Optimizing Containment and Control of Candida parapsilosis Fungemia among Neonates in the Outbreak Setting Using a Mathematical Modeling Approach,” Journal of Mycology, vol. 2013, Article ID 413874, 11 pages, 2013. doi:10.1155/2013/413874